# SDR CALA9601479

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 1131DGACR
- Condition: Fell Off
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SLIDE FELL OFF DOOR.  REINSTALLED SLIDE PACK PER MAINTENANCE MANUAL.
